Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 5

 
   

Stability Results in Intuitionistic Fuzzy Normed Spaces for a Cubic Functional Equation

PP: 1677-1684
Author(s)
M. Mursaleen, Khursheed J. Ansari,
Abstract
In this paper, we determine some stability results concerning the cubic functional equation kf(x + ky) + f(kx − y) = k(k2 + 1) 2 [f(x + y) + f(x − y)] + (k 4 − 1)f(y), where k  2 is a fixed integer, in the setting of intuitionistic fuzzy normed spaces (IFNS). Further we study the intuitionistic fuzzy continuity through the existence of a certain solution of a fuzzy stability problem for approximately cubic functional equation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved